E-Prints Complutense

Stabilization beyond the distributions



Último año

Díaz Díaz, Jesús Ildefonso y Sánchez Palencia, Evariste (2009) Stabilization beyond the distributions. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A: Matemáticas , 103 (1). pp. 167-175. ISSN 1578-7303

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.


URL Oficial: http://www.springerlink.com/content/585015764r3764p6/

URLTipo de URL


We prove that for Suitable evolution problems, the solution u(t) corresponding to some right hand side term f(t) in V' (with V some Hilbert space). only satisfies the stabilization property (f(t) -> f(infinity) in V' implies that u(t) -> u(infinity), in V, when t -> +infinity, with u(infinity) solution of the associated stationary problem) when the space V is taken strictly larger than the distribution space. This type of problems arise, for instance, in the study of some quasi-stationary viscoelastic shell-like problems in the presence of friction effects.

Tipo de documento:Artículo
Palabras clave:stabilization; more general than distributions; like-shell problems
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:15171
Depositado:10 May 2012 08:34
Última Modificación:06 Feb 2014 10:18

Descargas en el último año

Sólo personal del repositorio: página de control del artículo